I myself am sicker than hell, brain doesn't function, joint hurt like hell, eye sight is shot, already had neck and back surgery since treatment with no prior problems. Anyone else thinking about doing this poisonous drug had better do their research. It's no good
Morning Mike and Sandra; Here is an Idea for you. We have a support group for this medication it cost nothing to join and you can read the questions and answers that all the others are having or had.
JUST GO TO THE TOP OF YOUR PAGE HOVER THE MOUSE OVER YOUR NAME AND A DROP down screen comes down you well see Support click on it and type in the drugs name and it well takes your right to the site. Hope that well help and you may find out that some of this could clear up.
good luck to you both. Chuck1957
There is an excellent ongoing thread about Harvoni and side effects experienced by different people. It's in the Harvoni user group.
Most people have no issues but when they do occur they seem to be beauties. I for example found it to be liver toxic at two weeks and suffered almost complete amnesia until 4 weeks after I finished (my bank accounts got emptied also; it's pretty easy to steal from a person with no memory). A warning to surrender credit cards would have been useful or its effects as a total amnesiac. Other people have digestive issues they never had before and a few have had profound psychiatric breakdowns about six months post treatment.
I want Gilead to stop lying about Harvoni. The is some bad stuff and I would run like hell before anyone would hand me one $1100 pill. I felt great before H now I have to use every once of positivity and lots of prayer to get through and I took the last pill on May 28, 2016.
I'm taking a B- complex vitamin, Vitamin D, 1000 units, and CoQ10. Trying to walk every day if I can pull myself up off the couch. Since my side effects have always been in the evening, .50 - .75 ml (depending on how bad I feel) Zanex around 10 pm gets me through the night. My GP took me off at 8 weeks of a 12 week regimen because of respiratory problems and high bp (I've never smoked or had allergies or bronchial problems) and I'm none detected at 6 months. He knows my medical history and that all my problems were a result of Harvoni. The Gastrointerologist and Harvoni nurse both said nobody ever reported the side effects I was having. Lies!!!
Gilead had better let people know what they're in for.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2014 • 234 answers
Posted 24 Dec 2015 • 5 answers
I'm on day 5 of Harvoni treatment. I have pretty bad brain fog from tx. Of hep c 7 years ago. I was?
Posted 20 Jan 2016 • 1 answer
Harvoni - I am 64 years old and found I have hep c from transfusions during my teen years for spinal
Posted 1 Nov 2016 • 3 answers
Posted 16 Dec 2016 • 8 answers